Alert archive / Arkansas / Tornado Warnings in 2020

Tornado Warning 48, NWS Little Rock, AR

September 1, 20204 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Sep 1, 2020, 3:30 PM CDT for 4 counties in Arkansas. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2020, 3:30 PM CDT (20:30 UTC)
Expired
Sep 1, 2020, 4:15 PM CDT
In force
45 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Cleburne County, AR, Independence County, AR, Jackson County, AR, White County, AR

The radar

The Little Rock radar (KLZK), 99 km from the middle of the area, began a volume at 20:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 1, 3:17 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 8.5 hours before the alert went out and 248 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2020-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 38 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2020-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 34 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
38 J/kg
Mixed-layer CIN
-101 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
34 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

130 
WFUS54 KLZK 012030
TORLZK
ARC023-063-067-145-012115-
/O.NEW.KLZK.TO.W.0048.200901T2030Z-200901T2115Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Little Rock AR
330 PM CDT Tue Sep 1 2020

The National Weather Service in Little Rock has issued a

* Tornado Warning for...
  Southeastern Independence County in north central Arkansas...
  Southeastern Jackson County in eastern Arkansas...
  East central Cleburne County in north central Arkansas...
  Northeastern White County in central Arkansas...

* Until 415 PM CDT.
    
* At 329 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Pangburn, or 12 miles east of Heber Springs,
  moving east at 30 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Newport...                        Diaz...
  Newark...                         Pleasant Plains...
  Oil Trough...                     Jacksonport...
  Magness...                        Steprock...
  Southside in Independence Count...
  Salado...
  Sulphur Rock...                   Campbell Station...
  Blackville...                     Hickory Flat...
  Shoffner...                       Thida...
  Charlotte...                      Heffington...
  Huff...                           Elgin...

This includes US Highway 67 between mile markers 68 and 86.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3542 9182 3555 9191 3589 9133 3546 9114
TIME...MOT...LOC 2029Z 248DEG 28KT 3552 9182 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

55
3 follow-up statements
568 
WWUS54 KLZK 012044
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
344 PM CDT Tue Sep 1 2020

ARC023-012054-
/O.CAN.KLZK.TO.W.0048.000000T0000Z-200901T2115Z/
Cleburne AR-
344 PM CDT Tue Sep 1 2020

...THE TORNADO WARNING FOR EAST CENTRAL CLEBURNE COUNTY IS
CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for eastern,
central and north central Arkansas.

LAT...LON 3551 9173 3558 9176 3589 9133 3546 9114
TIME...MOT...LOC 2044Z 253DEG 25KT 3554 9169 

$$

ARC063-067-145-012115-
/O.CON.KLZK.TO.W.0048.000000T0000Z-200901T2115Z/
Independence AR-Jackson AR-White AR-
344 PM CDT Tue Sep 1 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR EASTERN
INDEPENDENCE...CENTRAL JACKSON AND NORTHEASTERN WHITE COUNTIES...
    
At 344 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pleasant Plains, or 16 miles south of Batesville,
moving east at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Newport...                        Diaz...
Newark...                         Pleasant Plains...
Oil Trough...                     Jacksonport...
Magness...                        Southside in Independence Count...
Salado...                         Sulphur Rock...
Campbell Station...               Blackville...
Olyphant...                       Thida...
Rosie...                          Ingleside...
Erwin...                          Huff...
Elgin...                          Macks...

This includes US Highway 67 between mile markers 73 and 86.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3551 9173 3558 9176 3589 9133 3546 9114
TIME...MOT...LOC 2044Z 253DEG 25KT 3554 9169 

TORNADO...RADAR INDICATED
HAIL...1.00IN

$$

55
463 
WWUS54 KLZK 012056
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
356 PM CDT Tue Sep 1 2020

ARC145-012106-
/O.CAN.KLZK.TO.W.0048.000000T0000Z-200901T2115Z/
White AR-
356 PM CDT Tue Sep 1 2020

...THE TORNADO WARNING FOR NORTHEASTERN WHITE COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 700 PM CDT for eastern,
central and north central Arkansas.

LAT...LON 3546 9114 3553 9162 3559 9166 3589 9133
TIME...MOT...LOC 2056Z 248DEG 28KT 3558 9158 

$$

ARC063-067-012115-
/O.CON.KLZK.TO.W.0048.000000T0000Z-200901T2115Z/
Independence AR-Jackson AR-
356 PM CDT Tue Sep 1 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR EASTERN
INDEPENDENCE AND CENTRAL JACKSON COUNTIES...
    
At 356 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Pleasant Plains, or 13 miles south of Batesville,
moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Newport...                        Diaz...
Newark...                         Pleasant Plains...
Oil Trough...                     Jacksonport...
Magness...                        Campbell Station...
Blackville...                     Olyphant...
Thida...                          Rosie...
Erwin...                          Huff...
Elgin...                          Macks...
Cord...                           Ingleside...

This includes US Highway 67 between mile markers 74 and 86.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3546 9114 3553 9162 3559 9166 3589 9133
TIME...MOT...LOC 2056Z 248DEG 28KT 3558 9158 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

55
233 
WWUS54 KLZK 012103
SVSLZK

Severe Weather Statement
National Weather Service Little Rock AR
403 PM CDT Tue Sep 1 2020

ARC063-067-012115-
/O.CON.KLZK.TO.W.0048.000000T0000Z-200901T2115Z/
Independence AR-Jackson AR-
403 PM CDT Tue Sep 1 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR EASTERN
INDEPENDENCE AND CENTRAL JACKSON COUNTIES...
    
At 403 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Oil Trough, or 13 miles southeast of Batesville,
moving east at 30 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Newport...                        Diaz...
Newark...                         Oil Trough...
Jacksonport...                    Magness...
Campbell Station...               Blackville...
Olyphant...                       Thida...
Rosie...                          Erwin...
Elgin...                          Macks...
Cord...                           

This includes US Highway 67 between mile markers 75 and 86.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Torrential rainfall is occurring with this storm, and flash flooding
may occur. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3546 9114 3554 9154 3563 9161 3589 9133
TIME...MOT...LOC 2103Z 248DEG 28KT 3560 9152 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

55

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Sep 1, 3:10 PM CDT, 20 minutes earlier.

Area forecast discussion, Sep 1, 3:10 PM CDT, 20 minutes before
Area Forecast Discussion
National Weather Service Little Rock AR
310 PM CDT Tue Sep 1 2020

...Significant, life threatening flash flooding likely across
western Arkansas late tonight through Wednesday with river
flooding increasing through the week...

.SHORT TERM...Today Through Wednesday Night

Persistent, heavy rainfall early today, compounded by record wet
antecedent conditions, led to widespread and significant flash
flooding over much of western Arkansas today. Heavy rain also
contributed to flash flooding over portions of northeast Arkansas
which is now primed for additional high water with any heavy rain
that occurs. Did expand the Flash Flood Watch north and east to
capture this threat and ramped up wording significantly,
especially for hard hit areas in western and southwestern Arkansas.

Models continue advertising a very close repeat performance rain-
wise beginning late tonight (sometime in the midnight to 3 AM time
frame) and continuing into Wednesday afternoon. A potent
atmospheric river continues pumping in very rich, deep moisture
and PWAT values remain in excess of 2 inches. With a nearby
boundary, deep flow parallel to that boundary and significant
moisture transport into the area, several more inches of rain are
likely over roughly the northwestern half of the state and flash
flooding will be possible anywhere in that area.

The most significant flash flood threat will remain across
southwestern and western Arkansas, and modified wording in the
Flash Flood Watch to highlight a developing
...Particularly Dangerous Situation... over those areas. After
coordination with WPC, introduced a high risk excessive rainfall
outlook for areas that saw the most significant rain and impacts
today. Data show Scott county and surrounding counties, generally
encompassed in the WPC high risk, exceed flash flood guidance by
300 to over 1000 percent, which is difficult to conceptualize and
lends confidence to even more significant impacts with the next
round of heavy rain.

Multiple water rescues have taken place today and many roads
across several counties were inundated or washed away. Several
structures including homes and businesses flooded. Again, should
the current forecast pan out (and confidence is high), even worse
impacts are anticipated late tonight through tomorrow. This is
quickly approaching the upper echelon of bad scenarios and poses
a significant risk to lives and property across a large area. Not
heeding warnings, driving on flooded roads, or not evacuating to
higher ground should conditions warrant may prove fatal. Please
exercise an abundance of caution and monitor all forecasts and
warnings. River flooding is also occurring and will slow runoff
from heavy rain. Repeating, this is a potentially dangerous and
grave situation.

An upper trough will eject late in the period and usher in a cold
front and overall drier and unseasonably cool air mass. While the
bulk of heavy rain is expected tonight through tomorrow, some
lingering heavy rain will be possible through early Thursday
morning until the system finally crosses.

&&

.LONG TERM...Thursday Through Tuesday

An area of low pressure aloft will be over the southern Plains to
begin the long term period with high pressure over the southeast and
southwest U.S. The upper low will track through Arkansas Thursday
night and Friday. A weak area of high pressure will then set up
briefly over Arkansas Friday night and Saturday before a large upper
trough drops into the state from the north Sunday and Monday.

A stalled front in Missouri will move south slowly Thursday
continuing the chances for showers and thunderstorms through Friday.
With high pressure over the area Friday night into early Sunday, dry
weather is anticipated. The next cold front moves through the state
late Sunday into Monday with an increased chance of showers and
thunderstorms through Tuesday.

Below to well below normal temperatures are in the forecast through
the period.

&&

.HYDROLOGY...

River flooding will continue across portions of western Arkansas
in response to tremendous rainfall amounts over the last several
days. This is a developing situation but minor to moderate
flooding will be likely with some potential for major flooding as
successive heavy rain episodes drain into already swollen,
flooded rivers. Flashy rivers may see sudden and dramatic rises,
especially smaller tributaries in the Ouachitas and southern
Ozarks. This will be exceptionally dangerous to anyone near the
rivers so please keep vigilant if near waterways.

&&

.PRELIMINARY POINT TEMPS/POPS...
Batesville AR     79  72  79  71 / 100  70  90  60
Camden AR         92  76  87  73 /  50  40  50  30
Harrison AR       75  69  77  68 /  90  50  80  50
Hot Springs AR    83  74  80  72 /  80  70  80  60
Little Rock   AR  86  75  83  73 /  80  70  80  50
Monticello AR     90  77  90  74 /  40  30  40  30
Mount Ida AR      82  73  79  71 /  90  80  90  60
Mountain Home AR  76  70  78  69 /  80  50  80  50
Newport AR        80  72  80  72 / 100  70  80  60
Pine Bluff AR     89  76  85  73 /  60  40  60  40
Russellville AR   77  73  79  72 / 100  80  90  60
Searcy AR         81  73  81  72 /  90  80  80  60
Stuttgart AR      87  74  85  73 /  60  60  60  40
&&

.LZK Watches/Warnings/Advisories...
Flash Flood Watch through Thursday morning FOR Baxter-Boone-
Clark-Cleburne-Conway-Dallas-Faulkner-Fulton-Garland-Grant-Hot
Spring-Independence-Izard-Jackson-Johnson-Lawrence-Logan-Marion-
Montgomery-Newton-Perry-Pike-Polk-Pope-Pulaski-Randolph-Saline-
Scott-Searcy-Sharp-Stone-Van Buren-White-Yell.

&&

Short Term...COOPER / Long Term...51
Hazardous weather outlook, Sep 1, 3:14 PM CDT, 16 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Little Rock AR
314 PM CDT Tue Sep 1 2020

ARZ003>008-012>017-021>025-030>034-037>047-052>057-062>069-021000-
Boone-Marion-Baxter-Fulton-Sharp-Randolph-Newton-Searcy-Stone-
Izard-Independence-Lawrence-Johnson-Pope-Van Buren-Cleburne-
Jackson-Logan-Conway-Faulkner-White-Woodruff-Scott-Yell-Perry-
Polk-Montgomery-Garland-Saline-Pulaski-Lonoke-Prairie-Monroe-Pike-
Clark-Hot Spring-Grant-Jefferson-Arkansas-Dallas-Cleveland-
Lincoln-Desha-Ouachita-Calhoun-Bradley-Drew-
314 PM CDT Tue Sep 1 2020

This Hazardous Weather Outlook is for a Large Part of Arkansas.

.DAY ONE...Tonight

Severe thunderstorms are ongoing this afternoon with the line of
activity moving east across the state. Isolated tornadoes,
damaging wind, hail, and flash flooding will be possible.

.DAYS TWO THROUGH SEVEN...Wednesday Through Monday

Flash flooding remains likely across roughly the northwestern half
of the state late Tuesday night and through Wednesday. The most
significant impacts are expected over western and southwestern
Arkansas where widespread flash flooding has already occurred.

This is quickly approaching the upper echelon of bad scenarios and
poses a significant risk to lives and property across a large
area. Not heeding warnings, driving on flooded roads, or not
evacuating to higher ground should conditions warrant may prove
fatal. Please exercise an abundance of caution and monitor all
forecasts and warnings. River flooding is also occurring and will
slow runoff from heavy rain. This is a potentially dangerous and
grave situation.

.Spotter Information Statement...

Spotter activation will not be needed.

&&

Visit NWS Little Rock on the web. Go to http://weather.gov/lzk.

Cooper

In the hours before

Local storm report, Sep 1, 10:14 AM CDT, 5 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 AM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 AM     FLASH FLOOD      MOUNT IDA               34.55N  93.63W
09/01/2020                   MONTGOMERY         AR   LAW ENFORCEMENT

            REPORTS OF PARTS OF HIGHWAY 270, 27, AND 88 ARE FLOODED
            IN MONTGOMERY COUNTY.

&&

EVENT NUMBER LZK2000516

TRS
Local storm report, Sep 1, 10:53 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1053 AM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 AM     FLASH FLOOD      WALDRON                 34.90N  94.09W
09/01/2020                   SCOTT              AR   LAW ENFORCEMENT

            WATER RESCUE ALONG HIGHWAY 248W IN SCOTT COUNTY

&&

EVENT NUMBER LZK2000517

TRS
Local storm report, Sep 1, 11:00 AM CDT, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1100 AM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 AM     FLASH FLOOD      WALNUT RIDGE            36.07N  90.96W
09/01/2020                   LAWRENCE           AR   EMERGENCY MNGR

            SOME STREETS IN AND NEAR WALNUT RIDGE INUNDATED. WATER
            HAS SINCE RECEDED.

&&

EVENT NUMBER LZK2000518

COOPER
Special weather statement, Sep 1, 12:35 PM CDT, 2 hours 55 minutes before
Special Weather Statement
National Weather Service Little Rock AR
1235 PM CDT Tue Sep 1 2020

ARZ022-031-038-039-011800-
Pope AR-Perry AR-Yell AR-Conway AR-
1235 PM CDT Tue Sep 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL PERRY...
SOUTHWESTERN CONWAY...NORTHEASTERN YELL AND SOUTHEASTERN POPE
COUNTIES UNTIL 100 PM CDT...

At 1235 PM CDT, Doppler radar was tracking a strong thunderstorm near
Petit Jean River WMA, or 10 miles south of Russellville, moving
northeast at 25 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Russellville...                   Dardanelle...
Atkins...                         Pottsville...
Ola...                            Oppelo...
Petit Jean State Park...          Carden Bottoms...
Petit Jean River WMA...           Galla Creek WMA...
Mosley...                         Birta...
Ada...                            Lakeview in Yell County...
Holla Bend...                     Mt George...
Pontoon...                        Chickalah...
Centerville...

LAT...LON 3500 9321 3517 9330 3535 9293 3510 9280
TIME...MOT...LOC 1735Z 246DEG 21KT 3512 9317

55
Local storm report, Sep 1, 1:03 PM CDT, 2 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
103 PM CDT TUE SEP 01 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1250 PM     FLASH FLOOD      WALDRON                 34.90N  94.09W
09/01/2020                   SCOTT              AR   EMERGENCY MNGR

            WIDESPREAD FLOODING AND MULTIPLE WATER RESCUES ACROSS
            THE COUNTY. WATER GETTING INTO HOMES AND BUILDINGS IN
            SOME LOCATIONS.

&&

EVENT NUMBER LZK2000519

TRS
Local storm report, Sep 1, 1:17 PM CDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
117 PM CDT TUE SEP 1 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 PM     FLASH FLOOD      MENA                    34.58N 94.24W
09/01/2020                   POLK               AR   EMERGENCY MNGR

            MULTIPLE HOUSE AND VEHICLE RESCUES AS A RESULT OF
            WIDESPREAD FLOODING IN POLK COUNTY. US HIGHWAY 71 WAS
            REPORTED AS FLOODED ALONG WITH SEVERAL COUNTY ROADS.

&&

61

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:57 PM CDTRiver Flood WarningLZKClark, Hot Spring13 hr
Sep 1, 2:39 AM CDTFlash Flood WarningLZKJohnson, Logan, Scott6 hr
Sep 1, 4:18 AM CDTFlash Flood WarningLZKJohnson, Logan, Newton, Pope, Scott, Yell5 hr
Sep 1, 5:02 AM CDTFlash Flood WarningLZKMontgomery, Polk, Scott3 hr
Sep 1, 5:08 AM CDTSpecial Weather StatementLZKJohnson, Pope, Yell52 min
Sep 1, 6:06 AM CDTSpecial Weather StatementLZKPerry39 min
Sep 1, 6:30 AM CDTSpecial Weather StatementLZKGarland, Montgomery45 min
Sep 1, 7:10 AM CDTSpecial Weather StatementLZKHot Spring, Saline35 min
Sep 1, 7:13 AM CDTFlash Flood Warning Considerable damage threatLZKGarland, Hot Spring, Montgomery4 hr
Sep 1, 7:53 AM CDTFlash Flood Warning Considerable damage threatLZKMontgomery, Perry, Polk, Scott, Yell3 hr
Sep 1, 8:21 AM CDTFlash Flood WarningLZKIzard, Sharp3 hr
Sep 1, 8:54 AM CDTFlash Flood WarningLZKLawrence, Randolph2 hr
Sep 1, 9:03 AM CDTFlash Flood Warning Considerable damage threatLZKLogan, Yell2 hr
Sep 1, 9:16 AM CDTFlash Flood WarningLZKCleburne, Independence, Lawrence, Sharp, Stone2 hr
Sep 1, 9:46 AM CDTFlash Flood WarningLZKConway, Johnson, Logan, Pope, Searcy, Stone and 2 more5 hr
Sep 1, 11:09 AM CDTFlash Flood Warning Considerable damage threatLZKLogan, Montgomery, Polk, Scott, Yell4 hr
Sep 1, 12:35 PM CDTSpecial Weather StatementLZKPerry25 min
Sep 1, 12:43 PM CDTRiver Flood WarningLZKPerry55 hr
Sep 1, 12:56 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott49 min
Sep 1, 1:36 PM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk39 min
Sep 1, 1:49 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Van Buren, White41 min
Sep 1, 1:56 PM CDTTornado WarningLZKConway, Faulkner, Perry34 min
Sep 1, 2:25 PM CDTSevere Thunderstorm WarningLZKClark, Pike50 min
Sep 1, 2:27 PM CDTTornado WarningLZKCleburne, Faulkner, Van Buren, White33 min
Sep 1, 2:48 PM CDTAreal Flood AdvisoryLZKGarland, Johnson, Logan, Montgomery, Perry, Polk and 3 more10 hr
Sep 1, 2:55 PM CDTTornado WarningLZKCleburne, White50 min
Sep 1, 2:56 PM CDTSevere Thunderstorm WarningLZKGrant, Hot Spring, Jefferson, Pulaski, Saline49 min
Sep 1, 3:35 PM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke40 min
Sep 1, 3:39 PM CDTSevere Thunderstorm WarningLZKGrant, Jefferson, Lonoke, Pulaski, Saline51 min
Sep 1, 3:48 PM CDTSpecial Weather StatementLZKPulaski, White42 min
Sep 1, 4:10 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson50 min
Sep 1, 4:13 PM CDTSevere Thunderstorm WarningLZKArkansas, Lonoke, Prairie32 min
Sep 1, 4:18 PM CDTSpecial Weather StatementLZKArkansas27 min
Sep 1, 4:25 PM CDTSevere Thunderstorm WarningLZKArkansas, Monroe50 min
Sep 1, 4:30 PM CDTSevere Thunderstorm WarningLZKJackson, White, Woodruff45 min
Sep 1, 4:56 PM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Jefferson, Lincoln34 min
Sep 1, 5:10 PM CDTSpecial Weather StatementLZKJefferson50 min
Sep 1, 5:11 PM CDTSpecial Weather StatementLZKCleveland, Lincoln49 min
Sep 1, 5:13 PM CDTSpecial Weather StatementLZKJackson47 min
Sep 1, 5:14 PM CDTSpecial Weather StatementLZKPrairie46 min

Nearby

Tornado Warnings in Arkansas, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.